My 11 year old son was taking Adderall 50mg and Clonidine 0.1 mg, but now he is taking Vyvanse 50mg and Intunitive 1mg. He has only been on Intunitiv for a few days and is complaining that his vision has become a tad bit darker. It's like everything he sees is darker. It takes him a moment to focus in on things that are more than 5 feet away. Would this be considered apart of being dizzy or is this just normal? Maybe its just going to take awhile for the meds to work.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.